# SDR DL72S961602

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 65175186
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A .5 INCH CRACK IN THE ANGLE OF BOTH THE FWD AND AFT TRANSVERSE BEAMS OF THE RT TORQUE BOX AT FS 1273.  THESE AREAS OF THE TORQUE BOX ARE THE SUBJECT OF AIRWORTHINESS DIRECTIVE 94-07-08, WHICH REQUIRES INSPECTION PER S/B 53-0129.
